| Model Number |
2434-0007 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd alaris¿ lvp 20d ss 0.2m cv disconnection occurred.There was no report of patient impact.The following information was provided by the initial reporter: on (b)(6) 2023 tpn tubing removed from package and found to be disconnected at an access site.No harm to patient.Item was saved for investigation.Reference number on package 2434-0007.Lot # (10)22035121.
Additional Manufacturer Narrative
H6: investigation summary a complaint of a set disconnecting was received from the customer.No product or photo was returned by the customer.The customer complaint of connection issues - disconnection could not be verified due to the product not being returned for failure investigation.A device history record review for model 2434-0007 lot number 22035121 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
It was reported while using bd alaris¿ lvp 20d ss 0.2m cv disconnection occurred.There was no report of patient impact.The following information was provided by the initial reporter: on 3/7/23 tpn tubing removed from package and found to be disconnected at an access site.No harm to patient.Item was saved for investigation.Reference number on package 2434-0007.Lot # (10)22035121.